MAUDE Adverse Event Report: BOLDER SURGICAL CoolSeal¿ Mini; ELECTROSURGICAL, CUTTING & COAGULATION ACCESORIES

BOLDER SURGICAL CoolSeal¿ Mini; ELECTROSURGICAL, CUTTING & COAGULATION ACCESORIES
Model Number CSL-MN103-20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pneumothorax (2012); Insufficient Information (4580)
Date of Event 07/31/2026
Type of Reportable Event Serious Injury

Brand Name
CoolSeal¿ Mini
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESORIES
Manufacturer (Section D)
BOLDER SURGICAL
331 south 104 street
suite 200
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
331 south 104 street
suite 200
louisvile CO 80027
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CS   20102
MDR Report Key50723321
Report Number3010377594-2026-00013
Device Sequence Number16044274
Product Code GEI
UDI-Device Identifier00850346007085
UDI-Public00850346007085
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCSL-MN103-20
Device Catalogue NumberCSL-MN103-20
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/20/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown